# SDR ABXA010485

- Difficulty date: August 31, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- Aircraft time: 69,706 hours, 81,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 591359611
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE WAS FOUND CRACKED AT FUSELAGE STATION 1059 L17L. MAINTENANCE REPLACED THE SHEAR TIE SECTION IAW DC-9 SRM.
